# SDR AALA20161107026

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 12,324 hours, 1,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  CEILING EMERGENCY EXIT SIGN BETWEEN 4A AND 4D HAS A LOOSE LENS COVER.  SECURED LENS COVER IAW GPM.  OPERATIONAL CHECK GOOD.
